# SDR SWAA2024052387806

- Difficulty date: May 20, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 34,294 hours, 16,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF L2 DOOR INOP<[01] RELAMPED IAW AMM 33-51-04. OPS CHECK GOOD.
